Expected Density of Complex Zeros of Random Hyperbolic Polynomials

AV Grigorash, K Farahmand

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages389-393
    JournalApplied Mathematics Letters
    Volume15
    Issue number3
    DOIs
    Publication statusPublished - 1 May 2002

    Cite this

    Grigorash, AV ; Farahmand, K. / Expected Density of Complex Zeros of Random Hyperbolic Polynomials. In: Applied Mathematics Letters. 2002 ; Vol. 15, No. 3. pp. 389-393.
    @article{acfaafff04e748659c49d7721028ed6e,
    title = "Expected Density of Complex Zeros of Random Hyperbolic Polynomials",
    author = "AV Grigorash and K Farahmand",
    note = "Other Details ------------------------------------ The expected number of real zeros of a hyperbolic polynomial with real random coefficients is known. In this paper for the first time we study the case of complex coefficients. The density of the complex zeros of such a polynomial is obtained. We also highlight how our results can be modified to yield the result for other types of polynomials. We show that the complex zeros of a random hyperbolic polynomial are distributed approximately uniformly along the imaginary axis, as the degree of the polynomial tends to infinity.",
    year = "2002",
    month = "5",
    day = "1",
    doi = "10.1016/S0893-9659(01)00148-3",
    language = "English",
    volume = "15",
    pages = "389--393",
    journal = "Applied Mathematics Letters",
    issn = "0893-9659",
    publisher = "Elsevier",
    number = "3",

    }

    Expected Density of Complex Zeros of Random Hyperbolic Polynomials. / Grigorash, AV; Farahmand, K.

    In: Applied Mathematics Letters, Vol. 15, No. 3, 01.05.2002, p. 389-393.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Expected Density of Complex Zeros of Random Hyperbolic Polynomials

    AU - Grigorash, AV

    AU - Farahmand, K

    N1 - Other Details ------------------------------------ The expected number of real zeros of a hyperbolic polynomial with real random coefficients is known. In this paper for the first time we study the case of complex coefficients. The density of the complex zeros of such a polynomial is obtained. We also highlight how our results can be modified to yield the result for other types of polynomials. We show that the complex zeros of a random hyperbolic polynomial are distributed approximately uniformly along the imaginary axis, as the degree of the polynomial tends to infinity.

    PY - 2002/5/1

    Y1 - 2002/5/1

    U2 - 10.1016/S0893-9659(01)00148-3

    DO - 10.1016/S0893-9659(01)00148-3

    M3 - Article

    VL - 15

    SP - 389

    EP - 393

    JO - Applied Mathematics Letters

    T2 - Applied Mathematics Letters

    JF - Applied Mathematics Letters

    SN - 0893-9659

    IS - 3

    ER -